Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On handle decompositions and diffeomorphisms

Author: Max K. Agoston
Journal: Trans. Amer. Math. Soc. 137 (1969), 21-26
MSC: Primary 57.10
MathSciNet review: 0236938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. De Rham, Torsion et type simple d'homotopie, Séminaire G. de Rham, 1963-1964, Faculté des Sciénces de l'Université de Lausanne.
  • [2] P. J. Hilton and S. Wylie, Homology theory: An introduction to algebraic topology, Cambridge University Press, New York, 1960. MR 0115161
  • [3] Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. MR 0106454
  • [4] J. Milnor, Differentiable structures, Mimeographed notes, Princeton Univ., Princeton, N. J., 1961.
  • [5] John Milnor, Lectures on the ℎ-cobordism theorem, Notes by L. Siebenmann and J. Sondow, Princeton University Press, Princeton, N.J., 1965. MR 0190942
  • [6] S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387–399. MR 0153022,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society